# SDR RAIA201404270002

- Difficulty date: April 27, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 32,653 hours, 29,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER RAMP SUPPORT HAS CORROSION AT FRAME 20.  MAINTENANCE REPLACED CENTER RAMP SUPPORT.
